# SDR DLM88070690

- Difficulty date: May 22, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,613 hours, 36,956 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 5935812
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING MLG ATTACH FTGS, SIDE SUPPORT FITTINGS.  CORROSION FOUND IN THE HOLE BORE AND COUNTER BORE.  CORROSION WAS REMOVED AND NEW BUSHINGS WERE INSTALLED.
